# SDR RAIA2010020300001

- Difficulty date: February 3, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 23,985 hours, 22,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHT FLOOR STRIP AT ROW 1 WAS INOPERATIVE.  MAINTENANCE RE-ATTACHED THE FLOOR STRIP AND PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED.
